# SDR SIMA201115710

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 26,700 hours, 25,302 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1612
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2901 THE CREW REPORTED, RECEIVED A BAGGAGE SMOKE INDICATION MESSAGE DURING THE TAKEOFF ROLL AT APPROXIMATELY 100 KNOTS.  THE CREW WAS ABLE TO SLOW THE AIRCRAFT USING NORMAL BRAKING.  BY THE TIME THE CREW SLOWED TO TAXI SPEED THE EICAS WARNING HAD DISSAPPEARED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED BAGGAGE COMPARTMENT SMOKE DETECTION SYSTEM.  OPERATIONAL CHECK MULTIPLE TIMES NO DEFECT NOTED AFTER.  REMOVED AND REPLACED THE AFT BAGGAGE SMOKE DETECTOR IAW EMB AMM 26-15-01.  THE OPERATIONAL CHECK DONE IAW EMB AMM 26-15-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
